Advanced search

The exponential map for representations of U-p,U-q(gl(2)).

(1996) CZECHOSLOVAK JOURNAL OF PHYSICS. 46(2-3). p.269-275
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
VANDERJEUGT, J, and R JAGANNATHAN. 1996. “The Exponential Map for Representations of U-p,U-q(gl(2)).” Czechoslovak Journal of Physics 46 (2-3): 269–275.
APA
VANDERJEUGT, J., & JAGANNATHAN, R. (1996). The exponential map for representations of U-p,U-q(gl(2)). CZECHOSLOVAK JOURNAL OF PHYSICS, 46(2-3), 269–275.
Vancouver
1.
VANDERJEUGT J, JAGANNATHAN R. The exponential map for representations of U-p,U-q(gl(2)). CZECHOSLOVAK JOURNAL OF PHYSICS. 1996;46(2-3):269–75.
MLA
VANDERJEUGT, J, and R JAGANNATHAN. “The Exponential Map for Representations of U-p,U-q(gl(2)).” CZECHOSLOVAK JOURNAL OF PHYSICS 46.2-3 (1996): 269–275. Print.
@article{187093,
  author       = {VANDERJEUGT, J and JAGANNATHAN, R},
  issn         = {0011-4626},
  journal      = {CZECHOSLOVAK JOURNAL OF PHYSICS},
  language     = {eng},
  number       = {2-3},
  pages        = {269--275},
  title        = {The exponential map for representations of U-p,U-q(gl(2)).},
  volume       = {46},
  year         = {1996},
}